RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1961, Volume 137, Number 3, Pages 509–512 (Mi dan24758)  

This article is cited in 3 scientific papers (total in 3 papers)

MATHEMATICS

Generalization of Hilbert's theorem on surfaces of constant negative curvature

N. V. Efimov, È. G. Poznyak

Lomonosov Moscow State University

Full text: PDF file (414 kB)

Bibliographic databases:
Presented: П. С. Александров
Received: 25.10.1960

Citation: N. V. Efimov, È. G. Poznyak, “Generalization of Hilbert's theorem on surfaces of constant negative curvature”, Dokl. Akad. Nauk SSSR, 137:3 (1961), 509–512

Citation in format AMSBIB
\Bibitem{EfiPoz61}
\by N.~V.~Efimov, \`E.~G.~Poznyak
\paper Generalization of Hilbert's theorem on surfaces of constant negative curvature
\jour Dokl. Akad. Nauk SSSR
\yr 1961
\vol 137
\issue 3
\pages 509--512
\mathnet{http://mi.mathnet.ru/dan24758}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0130661}
\zmath{https://zbmath.org/?q=an:0107.15502}


Linking options:
  • http://mi.mathnet.ru/eng/dan24758
  • http://mi.mathnet.ru/eng/dan/v137/i3/p509

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. V. Efimov, “Surfaces with a slowly changing negative curvature”, Russian Math. Surveys, 21:5 (1966), 1–55  mathnet  crossref  mathscinet  zmath
    2. A. S. Vinogradskii, “Boundary properties of surfaces with slowly varying negative curvature”, Math. USSR-Sb., 11:2 (1970), 257–271  mathnet  crossref  mathscinet  zmath
    3. È. G. Poznyak, “Isometric immersions of two-dimensional Riemannian metrics in euclidean space”, Russian Math. Surveys, 28:4 (1973), 47–77  mathnet  crossref  mathscinet  zmath
  • Number of views:
    This page:70
    Full text:47

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020